On deformation ofPoisson manifolds of Hydrodynamic type

Vincenzo Sciacca, Luca Degiovanni, Franco Magri

Risultato della ricerca: Article

36 Citazioni (Scopus)

Abstract

We study a class of deformations of infinite-dimensional Poisson manifoldsof hydrodynamic type which are of interest in the theory of Frobenius manifolds. Weprove two results. First, we show that the second cohomology group of these manifolds,in the Poisson-Lichnerowicz cohomology, is “essentially” trivial. Then, we prove a con-jecture of B. Dubrovin about the triviality of homogeneous formal deformations of theabove manifolds.
Lingua originaleEnglish
pagine (da-a)1-24
Numero di pagine24
RivistaCommunications in Mathematical Physics
Volume253
Stato di pubblicazionePublished - 2005

Fingerprint

Hydrodynamics
Siméon Denis Poisson
hydrodynamics
homology
Frobenius Manifolds
Cohomology of Groups
Cohomology
Trivial
Class

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cita questo

On deformation ofPoisson manifolds of Hydrodynamic type. / Sciacca, Vincenzo; Degiovanni, Luca; Magri, Franco.

In: Communications in Mathematical Physics, Vol. 253, 2005, pag. 1-24.

Risultato della ricerca: Article

Sciacca, Vincenzo ; Degiovanni, Luca ; Magri, Franco. / On deformation ofPoisson manifolds of Hydrodynamic type. In: Communications in Mathematical Physics. 2005 ; Vol. 253. pagg. 1-24.
@article{b997e0c8a582467abbcf37fd89cc2668,
title = "On deformation ofPoisson manifolds of Hydrodynamic type",
abstract = "We study a class of deformations of infinite-dimensional Poisson manifoldsof hydrodynamic type which are of interest in the theory of Frobenius manifolds. Weprove two results. First, we show that the second cohomology group of these manifolds,in the Poisson-Lichnerowicz cohomology, is “essentially” trivial. Then, we prove a con-jecture of B. Dubrovin about the triviality of homogeneous formal deformations of theabove manifolds.",
author = "Vincenzo Sciacca and Luca Degiovanni and Franco Magri",
year = "2005",
language = "English",
volume = "253",
pages = "1--24",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",

}

TY - JOUR

T1 - On deformation ofPoisson manifolds of Hydrodynamic type

AU - Sciacca, Vincenzo

AU - Degiovanni, Luca

AU - Magri, Franco

PY - 2005

Y1 - 2005

N2 - We study a class of deformations of infinite-dimensional Poisson manifoldsof hydrodynamic type which are of interest in the theory of Frobenius manifolds. Weprove two results. First, we show that the second cohomology group of these manifolds,in the Poisson-Lichnerowicz cohomology, is “essentially” trivial. Then, we prove a con-jecture of B. Dubrovin about the triviality of homogeneous formal deformations of theabove manifolds.

AB - We study a class of deformations of infinite-dimensional Poisson manifoldsof hydrodynamic type which are of interest in the theory of Frobenius manifolds. Weprove two results. First, we show that the second cohomology group of these manifolds,in the Poisson-Lichnerowicz cohomology, is “essentially” trivial. Then, we prove a con-jecture of B. Dubrovin about the triviality of homogeneous formal deformations of theabove manifolds.

UR - http://hdl.handle.net/10447/28650

M3 - Article

VL - 253

SP - 1

EP - 24

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

ER -